MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn 21573) displayed fault code 27 (encoder fault (> 3000 rpm)) and user advisory "(ua)34" (encoder failure) error messages was confirmed during functional testing and archive data review.The root cause of the noted faults was the defective encoder gearbox, likely due to the aging of the device.The autopulse platform was manufactured in january 2008 and is over 14 years old, well beyond its expected service life of 5 years.Upon visual inspection, unrelated to the reported complaint, the load plate cover defected with the hole that affects the watertight seal.The observed physical damage appeared to be the characteristics of user mishandling.The load plate cover needs to be replaced to address the observed issue.Archive data review showed occurrence of multiple fault code 27 and ua34 errors around and on the reported event date, thus confirming the reported complaint.The autopulse platform failed preliminary functional testing due to the fault code 27 and ua34 error messages, thus confirming the reported complaint.The root cause of fault code 27 and ua34 error was due to a defective encoder gearbox.To remedy this error, the encoder gearbox need to be replaced.Further functional testing, the load cell characterization test failed.The root cause of the noted failure was due to defective load cells, unrelated to the reported complaint.To remedy the observed issue, the load cells need to be replaced.Waiting on customer's approval for service repair.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse with serial number (b)(4).
 
Event or Problem Description
During patient use, the autopulse platform (sn (b)(4) displayed fault code 27 (encoder fault (> 3000 rpm)) and user advisory "(ua)34" (encoder failure) error messages.No consequences or impact to the patient.

Brand Name
AUTOPULSE RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key15372241
Report Number3010617000-2022-01510
Device Sequence Number11194469
Product Code DRM
UDI-Device Identifier00849111000079
UDI-Public00849111000079
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Initial Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown